gout is a rhematic disease where there is excessisve uric acid productiona and accumulaion in joint spces causeing very agoniseing pain.there are drugs to reduce uric acid. pain killers for pain.having cheeries berry fruite bannaa,apple,cucumber is good.magnicium sulpate powder in a bucket of water to have bah is beneficial.there is no permanent cure.be away from non veg and egg.go veg avoid cearla and pulses
The nearest to it in Medical terms is 'GOUT".
This is caused by an accumulation of uric acid in joints, tendons, ligaments etc. causing excruciating pain in the respective areas.
Uric acid is formed as a by-product of the metabolism of purine and pyrimidine bases of high protein foodstuffs and drinks.
Red meat, pulses, and alcoholic drinks intake are some of the predisposing factors.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My liver profile (3rd one taken), my ast/sgt went from 60 u/l to 100 u/l , my alt/sgpt went from 100 u/l to 197 u/l, my alkaline phosphate 536 to 1015. What exactly does ast, alt and alkaline levels this high indicate? Im negative for hepatitis dr ran test for all of them. Levels are rising.
Dear Doctor, I m female 35 yrs 172 and 82kg lately my throat seem have something inside, so I went to doctor, and after blood test my FT4 in normal range, but my TSH 8, and tha doctor give me Thyrax, after taken 2 months, tha syndrom of my throat getting better, beside tha i also suffering gastric acid, coz some reason i stopped using thyrax, and the syndrome of my throad come again , so i went to bloodtest again and it s show FT4 11.5 (9-20) and TSH 5.03 (0.25-5).. am I need taking thyrax again? doctor said I got Hypothyroid.. am I gonna taking Thyrax for long time ? I also suffering Gastric acid reflux and my period not so smooth .. pls advice what should i do doctor .. thanks doctor
Hi , My friend (40 yrs old) had a stomach pain and doctor diagnose as gall stone stuck in bile duct through ERCP. Since his bilirubin was high, they placed a stent in common bile duct. After few weeks of stenting he have undergone an open surgery and the stone and gall bladder was removed. 4 weeks after surgery he did LFT and ultra sound, everything was OK and doctor removed the stent again using ERCP. Immediately after ERCP and stent removal he develop a fever and no stomach pain. The low grade fever (99-100 deg F) still persisting (almost 12 days) and it only appearing on once in 24 hours (particularly night) lasting for 1-2 hour. No other complain. he has his appetite proper. What could be the possible reason of this fever? Should he wait another 2-3 days to visit treating doctor? Regards, someone